# SDR SWIA2020091652519

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 409.0+128 TO FS 559.0.  C-CHECK RO 9/12/2020.  COMPLIED WITH REO FOR REPAIR CORROSION FROM FS 409.0+128 TO FS 559.0 LBL 9.0 FLOOR BEAM CAP INBOARD AND OUTBOARD FLANGES.  COMPLIED WITH SKY CARD.
